VOL. 21 · NO. 4 | 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 21 (4), (1969)
No abstract available
Articles
F.-H. Vasilescu
Tohoku Math. J. (2) 21 (4), 509-522, (1969) DOI: 10.2748/tmj/1178242896
KEYWORDS: 47.30
No abstract available
István Szalay
Tohoku Math. J. (2) 21 (4), 523-531, (1969) DOI: 10.2748/tmj/1178242897
KEYWORDS: 42.20
No abstract available
Mariko Tani
Tohoku Math. J. (2) 21 (4), 532-538, (1969) DOI: 10.2748/tmj/1178242898
KEYWORDS: 53.72
No abstract available
Yasurô Tomonaga
Tohoku Math. J. (2) 21 (4), 539-547, (1969) DOI: 10.2748/tmj/1178242899
KEYWORDS: 53.10
No abstract available
Yum-tong Siu
Tohoku Math. J. (2) 21 (4), 548-557, (1969) DOI: 10.2748/tmj/1178242900
KEYWORDS: 32.49
No abstract available
Corneliu Constantinescu, Aurel Cornea
Tohoku Math. J. (2) 21 (4), 558-572, (1969) DOI: 10.2748/tmj/1178242901
KEYWORDS: 31.50
No abstract available
Takateru Okayasu
Tohoku Math. J. (2) 21 (4), 573-579, (1969) DOI: 10.2748/tmj/1178242902
KEYWORDS: 46.65
No abstract available
Horst Behncke
Tohoku Math. J. (2) 21 (4), 580-600, (1969) DOI: 10.2748/tmj/1178242903
KEYWORDS: 46.65
No abstract available
Masako Izumi, Shin-ichi Izumi, Gordon M. Petersen
Tohoku Math. J. (2) 21 (4), 601-613, (1969) DOI: 10.2748/tmj/1178242904
KEYWORDS: 26.70
No abstract available
Alfred Gray
Tohoku Math. J. (2) 21 (4), 614-620, (1969) DOI: 10.2748/tmj/1178242905
KEYWORDS: 53.80
No abstract available
V. Marić, S. M. Shah
Tohoku Math. J. (2) 21 (4), 621-631, (1969) DOI: 10.2748/tmj/1178242906
KEYWORDS: 30.55
No abstract available
Shun-ichi Tachibana, Yôsuke Ogawa
Tohoku Math. J. (2) 21 (4), 632-643, (1969) DOI: 10.2748/tmj/1178242907
KEYWORDS: 53.72
No abstract available
Toshio Takahashi
Tohoku Math. J. (2) 21 (4), 644-653, (1969) DOI: 10.2748/tmj/1178242908
KEYWORDS: 53.78
No abstract available
Nobushige Toda
Tohoku Math. J. (2) 21 (4), 654-667, (1969) DOI: 10.2748/tmj/1178242909
KEYWORDS: 30.61
No abstract available
Satoru Igari, Yoshikazu Uno
Tohoku Math. J. (2) 21 (4), 668-673, (1969) DOI: 10.2748/tmj/1178242910
KEYWORDS: 42A52
No abstract available
Yôtarô Tsukamoto
Tohoku Math. J. (2) 21 (4), 674-675, (1969) DOI: 10.2748/tmj/1178242911
KEYWORDS: 53.72
No abstract available
Masako Kobayashi
Tohoku Math. J. (2) 21 (4), 676, (1969) DOI: 10.2748/tmj/1178242912
No abstract available
Back Matter
Tohoku Math. J. (2) 21 (4), (1969)
No abstract available
Back to Top